# SDR SWAA990605

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EVACUATION SLIDE BOTTLE PRESSURE LOW. REMOVED AND REPLACED SLIDE ASSY PER MM.
